# SDR DALA2017041703104

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 68,445 hours, 50,474 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LOUVER BRACKET AT STATION L5 OF BS 1463 CANTED FRAME.  R & R LOUVER MOUNT BRACKET AT STATION L5 OF 1463 CANTED FRAME IAW MD88 SRM 53-14-4 FIG 4 AND BOEING DRAWING 9911839.  (LP2977886)
